Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 364, Number 12

All articles in this issue are freely accessible.

Minkowski valuations on $L^p$-spaces
Andy Tsang.
Trans. Amer. Math. Soc. 364 (2012), 6159-6186
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Homogenization of accelerated Frenkel-Kontorova models with $n$ types of particles
N. Forcadel, C. Imbert and R. Monneau.
Trans. Amer. Math. Soc. 364 (2012), 6187-6227
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Lawson correspondence and Ribaucour transformations
M. Lemes, P. Roitman, K. Tenenblat and R. Tribuzy.
Trans. Amer. Math. Soc. 364 (2012), 6229-6258
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
A scattering of orders
Uri Abraham, Robert Bonnet, James Cummings, Mirna Džamonja and Katherine Thompson.
Trans. Amer. Math. Soc. 364 (2012), 6259-6278
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Non-commutative $\mathbb {P}^1$-bundles over commutative schemes
M. Van den Bergh.
Trans. Amer. Math. Soc. 364 (2012), 6279-6313
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Rationality of rationally connected threefolds admitting non-isomorphic endomorphisms
De-Qi Zhang.
Trans. Amer. Math. Soc. 364 (2012), 6315-6333
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Weighted norm inequalities for multilinear Fourier multipliers
Mai Fujita and Naohito Tomita.
Trans. Amer. Math. Soc. 364 (2012), 6335-6353
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Pointwise dimension, entropy and Lyapunov exponents for $C^1$ maps
Wen Huang and Pengfei Zhang.
Trans. Amer. Math. Soc. 364 (2012), 6355-6370
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Cohen-Macaulay residual intersections and their Castelnuovo-Mumford regularity
Seyed Hamid Hassanzadeh.
Trans. Amer. Math. Soc. 364 (2012), 6371-6394
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Representations of dynamical systems on Banach spaces not containing $l_1$
E. Glasner and M. Megrelishvili.
Trans. Amer. Math. Soc. 364 (2012), 6395-6424
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The non-commutative Yosida-Hewitt decomposition revisited
P. G. Dodds and B. de Pagter.
Trans. Amer. Math. Soc. 364 (2012), 6425-6457
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
A realization theorem for modules of constant Jordan type and vector bundles
Dave Benson and Julia Pevtsova.
Trans. Amer. Math. Soc. 364 (2012), 6459-6478
Abstract, references and article information
Full-text PDF Free Access
A generalization of the Mader-Helgason inversion formulas for Radon transforms
Y. A. Antipov and B. Rubin.
Trans. Amer. Math. Soc. 364 (2012), 6479-6493
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Scalar curvature and asymptotic Chow stability of projective bundles and blowups
Alberto Della Vedova and Fabio Zuddas.
Trans. Amer. Math. Soc. 364 (2012), 6495-6511
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
An explicit Schilder type theorem for super-Brownian motions: Infinite initial measures
Kai-Nan Xiang.
Trans. Amer. Math. Soc. 364 (2012), 6513-6529
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Tensor product multiplicities for crystal bases of extremal weight modules over quantum infinite rank affine algebras of types $B_{\infty }$, $C_{\infty }$, and $D_{\infty }$
Satoshi Naito and Daisuke Sagaki.
Trans. Amer. Math. Soc. 364 (2012), 6531-6564
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Equivariant semi-topological invariants, Atiyah’s $KR$-theory, and real algebraic cycles
Jeremiah Heller and Mircea Voineagu.
Trans. Amer. Math. Soc. 364 (2012), 6565-6603
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Contributions to the theory of $\mathrm {C}^*$-correspondences with applications to multivariable dynamics
Evgenios T. A. Kakariadis and Elias G. Katsoulis.
Trans. Amer. Math. Soc. 364 (2012), 6605-6630
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Discrete Morse theory for manifolds with boundary
Bruno Benedetti.
Trans. Amer. Math. Soc. 364 (2012), 6631-6670
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Asymptotical stability of Muckenhoupt weights through Gurov-Reshetnyak classes
Daniel Aalto and Lauri Berkovits.
Trans. Amer. Math. Soc. 364 (2012), 6671-6687
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The moduli space of thickenings
Mokhtar Aouina.
Trans. Amer. Math. Soc. 364 (2012), 6689-6717
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions